Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and exhaustion

Posted by Bill L on April 1, 2003, at 15:59:46

In reply to Lexapro and exhaustion wordfan , posted by Dr. Bob on April 1, 2003, at 0:02:10

I have been on 20 mg of Lexapro for a long time. Although it did not make me as tired as I used to be on Prozac or Celexa, it still made me tired.

My cure has been to take dark chocolate. It really works for me. I eat about one ounce around 10 or 11 am every day. I recently read a Newsweek article about the benefits of dark chocolate including lowering the bad cholesterol and lowering blood pressure. It gives me instant energy that lasts all day. The Newsweek article said that milk chocolate and cocoa powder have less flavinoids than dark chocolate. So try dark chocolate candy bars. I have not gained weight because the chocolate makes me feel full for a long time.

Also, Dr. Richard Brown, a Columbia University psychiatrist, gives many of his depression patients an herb called Rhodiola Rosea. This was also in Newsweek. Some brands were recommended by Newsweek and some not. I take Rhodax which was recommended. I can't tell if my new energy is more from Rhodax or from dark chocolate since I started both of them at about the same time last month. I think its more from chocolate. However, I also have had a reversal in sexual side effects from Lexapro which I think is due to Rhodax.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bill L thread:214941
URL: http://www.dr-bob.org/babble/20030329/msgs/215148.html